# SDR SWAA2022060601343

- Difficulty date: April 30, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 51,916 hours, 27,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H SIDE GUSSET AT STA-500D S-19L; CRACKED. DOT#208-02 / [01] REMOVED AND REPLACED GUSSET AT FWD CARGO L/H SIDE STA 500D STR 19L AS PER B-737-700 SRM 51-40-02 OG-0;[02] VERIFIED STEP 1.
